Has anyone ever gotten sudden bruising on the legs or thighs during the 3rd week of taking protocol 1000?
I had a lady get bruising on her right inner thigh after her 3rd week of protocol 1000 and we are confused as to why this happened. She didn´t hit herself or anything like that, it just appeared one day.
If anyone has experienced anything like this or any information as to why this might happen, please post.
I have never heard of this particular case where someone got bruised relating to Protocol 1000. However, after giving it some thought, might I offer the following possibility?
If the woman was on Protocol 1000 and keeping up with the hourly doses, it could possibly be that after some time (in her case going on her 3rd week of Protocol 1000) the MMS finally broke through a bio-film. You can Google the more technical definition and particulars about bio-film but the short and easy to remember definition is that bio-film is a type of slime that is alive and it sometimes forms in the human body among other places, such as in water tanks. Pathogens and bacteria can sometimes “hide” in or under the bio-film. A bio-film is pretty tough to break through and kill, but MMS can get it eventually and when this happens, one may experience something a little more notable or out of the ordinary when the pathogens or bacteria that have been hiding are killed off.
If this is the case with the woman you are helping, she may be experiencing a type of a Herxheimer reaction, in other words, the MMS is killing the bad stuff but the body cannot get rid of it quick enough so something has to give, if I can put it that way. Herxheimer reaction is usually associated with diarrhea or vomiting, but in this case, possibly the result is it is showing up as a bruise. If the MMS broke through a bio-film, or even if it simply went deeper into the tissues after so many days of steady use and it killed off a certain type of poison or toxins in her system, the toxins could cause damage to the cells—which manifest in the form of a bruise. Not all bruises happen from impact (bumping yourself or getting hit), but it can come from within due to the poison causing cell damage. (Some poisons/toxins can cause damage to the cells—so it is not the MMS causing damage, it is the toxins). This is just one thought of what might have happened—the MMS killed off some type of toxins that could have caused the bruising.
Although I'm sure this is not pleasant to have the bruising, like diarrhea or vomiting, but it may actually be a good sign, that is, that the body is getting rid of some tough toxins. Most forms of cleansing or detoxification programs do have some side effects, for example, sometimes the skin can break out, as your body is throwing off the poison. If this is the case, the woman should continue with the protocol, her body is still detoxing. The idea is not to make yourself sick, or get bruised, therefore I would suggest she cut her dose down to ½ the amount she was taking, until the bruising stops and then she can work back up to the full dose as she is led and until she feels fully well.
Hello, I was so glad for the information from Cari 19 feb 2014 that I found on line because after doing mms dosing and mms bath I ended up with a large bruise on the underside of my upper arm. I definitely did not knock myself there and have had no injury or accident. so I took the advice Cari presented and am doing great. The bruise is going through the normal actions bruises take and I reduced my dose by 2 drops but waited 24 hours after the bath and oral dose before resuming mms. I am so grateful as realising the biofilm has been broken through has helped me. I no longer feel like things are creeping and crawling all over and inside me... My body is calmly quiet something I have not felt in many years... I am continuing mms until all my allergies and symptoms are gone... I am so grateful to God and all those guided by God to bring help to us when so many money grubbing opportunists would prefer to have every one managing symptoms not assisting our own bodies to repair itself just as God created our bodies to do.
Disclaimer:The protocols described on this site are official sacraments of the Genesis II Church of Health and Healing. The reader accepts 100% responsibility for any and all use made of any information herein.